# SDR CA110826002

- Difficulty date: August 26, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 34,636 hours
- Engine: Ge CF343A1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TESTING OF THE FLAP ELECTRICAL SYS FOR AN UNRELATED REASON, MX FOUND AN OPEN CIRCUIT BETWEEN THE NR 1 FLAP POWER DRIVE UNIT (PDU) THERMISTOR AND THE FLAP ELECTRONIC CONTROL UNIT (FECU).  FURTHER INVESTIGATION REVEALED THAT ELECTRICAL WIRE, 1CE46A22WHT, WAS BROKEN BETWEEN CONNECTOR 1J6CE PIN F AND CONNECTOR P4CE-A PIN 15 (FECU), REF WIRING DIAGRAM 27-51-00 SHEET 4 AND 5. WIRE 1CE46A22BLU WAS ALSO FOUND WITH SUBSTANTIAL DAMAGE.  THE WIRES WERE PART OF A BUNDLE LOCATED BEHIND THE FECU RACK.  THE BROKEN/DAMAGED WIRES WERE LIKELY THE RESULT OF TOO TIGHT PLASTIC TIE WRAP. THE WIRES WERE REPAIRED, THE SYS TESTED AND THE ACFT RELEASED FOR SERVICE. THE THERMISTOR PROVIDES OVERHEAT PROTECTION FROM THE PDU ELECTRICAL MOTOR. THE LOST OF THE THERMAL PROTECTION WILL NOT TRIGGER ANY CAUTION/STATUS MESSAGE.
